MathSciNet Relay Station
MathSciNet bibliographic data
MR1394053 (97c:60115) 60G44 (90A09)
Delbaen, Freddy; Schachermayer, Walter The variance-optimal martingale measure for continuous processes. Bernoulli 2 (1996), no. 1, 81–105.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement